The efficiency of perturbations in the class of linear Hamiltonian systemsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 сентября 2016 г.

Работа с статьей


[1] Salova T. V. The efficiency of perturbations in the class of linear hamiltonian systems // Moscow University Mathematics Bulletin. — 2015. — Vol. 70, no. 6. — P. 274–277. It is proved that the set of all limiting values of solutions’ arbitrary indicators under uniformly small perturbations of coefficients of a linear Hamiltonian system is the same as the similar set obtained by uniformly small Hamiltonian perturbations. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть